It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am just as active as ever, and eat very healthy. The weight gain can only be attributed to the supplements.

There is a Yahoo board where other people have posted the "bloating" or weight gain.

My energy level is now back to normal, but I don't know my blood count yet. I have to see my gyne still and a GI specialist and maybe one of them will take another test. Last time I went to a Dr. it was two weeks after starting iron and my level was 8.9 (rather than 8.3) and my ferritin went from 2 to 3.

I can now run for an hour and go through long intense exercise and I have most of my energy back but even with the lower iron, when I took iron supplements on my own it was getting better.

So really, the weight gain is baffling.

Chromagen Forte has vitamin c and Folate and is in a liquid iron gelcap. Also, it doesn't cramp my stomach like Fe Tinic did (which I was on before Chromagen).

Be careful with multivitamins because supplements like calcium actually inhibit iron absorption. If your stomach can handle it (as long as you don't have an ulcer etc), you should take iron on an empty stomach with vitamin c but it must be in your stomach at the same time, so take it with orange juice or make sure your iron supplement either has vitamin c or that you're taking vitamin c at the very same time but beware of other vitamins which will interfere with your iron absorption.

Anyway, I hope I get to the bottom of this but perhaps it is just the menstrual bleeding, like my Dr. thinks. I will happy when my body is back to normal again so it can start acting normally to stimuli.

I forgot to mention I am also on prevacid. The first Dr. thought maybe the bleeding was due to aspirin, ibuprofen and alcohol (I drink on weekends but not that much) and didn't even ask about my periods, even tho I told her that's why I was on ibu the last year and had an ovarian cyst. So she put me on prevacid.

I asked the Dr. I see now if I DID have a hole due to the aspirin, ibu, booze etc., and didn't do those things for a while, would the hole heal and she said it would. So we'll just see if they ever get to the bottom of it.






All times are GMT -7. The time now is 08:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!